# SDR UALA2011082904600

- Difficulty date: August 27, 2011
- Submitted: August 29, 2011
- Operation: Air carrier
- Aircraft: N471UA
- Make and model: Airbus A320-232
- Aircraft serial: 1432
- Aircraft time: 34,862 hours, 14,461 cycles
- Engine: Iae V2527A5
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Safety Valve
- Part number: 1905A000001
- Part serial: 52
- Condition: Faulty
- Location: Nlg
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

N-W-STRG FAULT.   WILL REQUIRE TROUBLESHOOTING.  ACCOMPLISHED TSM.  REPLACED SERVO CONTROL NW STEERING, NO HELP.  TS DATA GIVES FAULT CODE "53".  UNABLE TO CLOSE L/G DOORS.  RESET LGCIU'S, NO HELP.  TRIED NEW LGCIU'S, NO HELP.  ORIGINALS REINSTALLED.  REPLACED SEL VLV LG DOORS 41GA, NO HELP.  SERVICED NLG DOOR CLOSING SAFETY VLV, NO HELP.  ITEM ROLLED FWD.  REPLACED LANDING SAFETY VALVE.  LEAK CK AND VLV OPS NORMAL.  NWS NORMAL WITH NO MESSAGES DISPLAYED.
